# SDR Y2PA20131107054

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 51,485 hours, 29,365 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: MS272401
- Condition: Failed
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MAIN CARGO DOOR ANNUNCIATOR ILLUMINATED WHILE BEING VECTORED AND DURING DESCENT. PERFORMED EMERGENCY PROCEDURE AND DECLARED AN EMERGENCY.   APPROACH AND LANDING WERE CONDUCTED WITHOUT FURTHER INCIDENT.  MAINTENANCE VERIFIED A BAD AFT LATCH LOCK PIN SWITCH.  R & R SWITCH AND RIGGED IAW MM 52-35-08.  SYSTEM THEN OPS CHECKED GOOD IAW MM 52-35-08.  ACFT WAS RETURNED TO SERVICE.
